Alert archive / Washington / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Jul 5, 2007, 2:53 PM PDT. It took effect at Jul 6, 2007, 12:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 2:53 PM PDT (21:53 UTC)
- In effect from
- Jul 6, 2007, 12:00 PM PDT
- Expired
- Jul 6, 2007, 8:06 PM PDT
- In force
- 8 hr
- Issued by
- NWS Spokane, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KOTX 052153 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 253 PM PDT THU JUL 5 2007 ...INCREASING WIND WITH LOW RH VALUES ON FRIDAY... .A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN INCREASING WINDS ON FRIDAY IN THE VALLEYS NEAR THE CASCADES...THE COLUMBIA BASIN AS WELL AS FROM THE SPOKANE AREA SOUTH INTO THE PALOUSE REGION. THESE WINDS WILL COINCIDE WITH DAY TIME RELATIVE HUMIDITY READINGS THAT WILL GENERALLY RANGE FROM THE LOWER TO MIDDLE TEENS. WAZ673-676-677-060600- /O.UPG.KOTX.FW.A.0001.070706T1900Z-070707T0400Z/ /O.NEW.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 253 PM PDT THU JUL 5 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SUSTAINED WINDS FRIDAY AFTERNOON AND EVENING WILL RANGE FROM 12 TO 20 MPH WITH GUSTS UP TO 30 MPH POSSIBLE. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WAZ686-060600- /O.NEW.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/ EAST WASHINGTON NORTHEAST (ZONE 686)- 253 PM PDT THU JUL 5 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY BELOW 3000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY. THE RED FLAG WARNING IS MAINLY FOR WESTERN AND SOUTHERN SECTIONS OF SPOKANE COUNTY TO INCLUDE THE SPOKANE AREA...AS WELL AS NEIGHBORING SECTIONS OF SOUTHERN STEVENS COUNTY AND NORTHEAST LINCOLN COUNTY. SUSTAINED WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH CAN BE EXPECTED. THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON EXTENDING INTO FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS86 KOTX 060510 AAA RFWOTX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE SPOKANE WA 1010 PM PDT THU JUL 5 2007 ...INCREASING WIND WITH LOW RH VALUES ON FRIDAY... .A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN INCREASING WINDS ON FRIDAY IN THE VALLEYS NEAR THE CASCADES...THE COLUMBIA BASIN AS WELL AS FROM THE SPOKANE AREA SOUTH INTO THE PALOUSE REGION. THESE WINDS WILL COINCIDE WITH DAY TIME RELATIVE HUMIDITY READINGS THAT WILL GENERALLY RANGE FROM THE LOWER TO MIDDLE TEENS. WAZ673-676-677-061900- /O.CON.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 1010 PM PDT THU JUL 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY. SUSTAINED WINDS FRIDAY AFTERNOON AND EVENING WILL RANGE FROM 14 TO 20 MPH WITH GUSTS UP TO 30 MPH. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WAZ686-061900- /O.CON.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/ EAST WASHINGTON NORTHEAST (ZONE 686)- 1010 PM PDT THU JUL 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY. THE RED FLAG WARNING IS MAINLY FOR WESTERN AND SOUTHERN SECTIONS OF SPOKANE COUNTY TO INCLUDE THE SPOKANE AREA...AS WELL AS NEIGHBORING SECTIONS OF SOUTHERN STEVENS COUNTY AND NORTHEAST LINCOLN COUNTY. SUSTAINED WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH CAN BE EXPECTED. THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON EXTENDING INTO FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KOTX 061244 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 544 AM PDT FRI JUL 6 2007 ...INCREASING WIND WITH LOW RH VALUES TODAY... .A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN BREEZY WINDS TODAY IN THE VALLEYS NEAR THE CASCADES...THE COLUMBIA BASIN AS WELL AS FROM THE SPOKANE AREA SOUTH INTO THE PALOUSE REGION. THESE WINDS WILL COINCIDE WITH DAY TIME MINIMUM RELATIVE HUMIDITY READINGS THAT WILL GENERALLY RANGE FROM THE LOWER TO MIDDLE TEENS. WAZ673-676-677-070045- /O.CON.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 544 AM PDT FRI JUL 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... SUSTAINED WINDS THIS AFTERNOON AND EVENING WILL RANGE FROM 14 TO 20 MPH WITH GUSTS UP TO 30 MPH. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WAZ686-070045- /O.CON.KOTX.FW.W.0001.070706T1900Z-070707T0400Z/ EAST WASHINGTON NORTHEAST (ZONE 686)- 544 AM PDT FRI JUL 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR THE COLUMBIA BASIN SECTION OF ZONE 686... THE RED FLAG WARNING IS MAINLY FOR WESTERN AND SOUTHERN SECTIONS OF SPOKANE COUNTY TO INCLUDE THE SPOKANE AREA...AS WELL AS NEIGHBORING SECTIONS OF SOUTHERN STEVENS COUNTY AND NORTHEAST LINCOLN COUNTY. SUSTAINED WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH CAN BE EXPECTED. THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS FRIDAY AFTERNOON EXTENDING INTO FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KOTX 062148 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 248 PM PDT FRI JUL 6 2007 ...INCREASING WIND WITH LOW RH VALUES TODAY... A TIGHTENING SURFACE PRESSURE GRADIENT WILL RESULT IN BREEZY WINDS THIS AFTERNOON AND EVENING IN THE VALLEYS NEAR THE CASCADES...THE COLUMBIA BASIN AS WELL AS FROM THE SPOKANE AREA SOUTH INTO THE PALOUSE REGION. THESE WINDS WILL COINCIDE WITH DAYTIME MINIMUM RELATIVE HUMIDITY READINGS THAT WILL GENERALLY RANGE FROM THE LOWER TO MIDDLE TEENS. WAZ673-676-677-070400- /O.CON.KOTX.FW.W.0001.000000T0000Z-070707T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- 248 PM PDT FRI JUL 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... SUSTAINED WINDS THIS AFTERNOON AND EVENING WILL RANGE FROM 14 TO 20 MPH WITH GUSTS UP TO 30 MPH. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WAZ686-070400- /O.CON.KOTX.FW.W.0001.000000T0000Z-070707T0400Z/ EAST WASHINGTON NORTHEAST (ZONE 686)- 248 PM PDT FRI JUL 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR THE COLUMBIA BASIN SECTION OF ZONE 686... THE RED FLAG WARNING IS MAINLY FOR WESTERN AND SOUTHERN SECTIONS OF SPOKANE COUNTY TO INCLUDE THE SPOKANE AREA...AS WELL AS NEIGHBORING SECTIONS OF SOUTHERN STEVENS AND NORTHEAST LINCOLN COUNTY. SUSTAINED WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH CAN BE EXPECTED. THESE WINDS COMBINED WITH VERY LOW RELATIVE HUMIDITY VALUES IN THE TEENS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS86 KOTX 070306 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 806 PM PDT FRI JUL 6 2007 WAZ673-676-677-686-070415- /O.CAN.KOTX.FW.W.0001.000000T0000Z-070707T0400Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON NORTHEAST (ZONE 686)- 806 PM PDT FRI JUL 6 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE RED FLAG WARNING. THOUGH WINDS WILL INCREASE EARLY THIS EVENING NEAR THE EAST SLOPES OF THE CASCADES...HUMIDITIES WILL RISE. THAT SAID...SITES LIKE WENATCHEE...DOUGLAS AND ELLENSBURG THAT HAVE SATISFIED RED FLAG CRITICAL THRESHOLDS OF WIND AND HUMIDITY WILL FALL TO BELOW CRITICAL LEVELS BY 8 PM. THE BORDERLINE SITES FROM THE COLUMBIA BASIN INTO SPOKANE WILL REMAIN BELOW CRITICAL LEVELS OVERNIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Jul 5, 2:36 PM PDT, 17 minutes earlier.
Area forecast discussion, Jul 5, 2:36 PM PDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
236 PM PDT THU JUL 5 2007
.SYNOPSIS...
HOT AND DRY CONDITIONS WILL PERSIST OVER THE INLAND NORTHWEST
THROUGH THE REMAINDER OF THE WORK WEEK...THOUGH THE DAMPENING OF
THE RIDGE WILL REDUCED TEMPERATURES FROM NEAR RECORD LEVELS.
&&
.DISCUSSION...
TONIGHT...THE RIDGE AXIS BEGINS TO NUDGE EAST...AS DOES THE
THERMAL TROUGH AT THE SFC WITH THE ONSHORE FLOW INCREASING. THE
PRESSURE AND THERMAL GRADIENT BEGINS TO TIGHTEN ON THE WEST SIDE
OF THE CWA...THUS WINDS ARE EXPECTED TO GRADUALLY INCREASE ACROSS
THE EAST SLOPES OF THE CASCADES THROUGH UPPER COLUMBIA BASIN LATER
TONIGHT. GUIDANCE DOES CONTINUE TO INDICATE A MINOR WAVE MOVING UP
THE WEST SIDE OF THE RIDGE AND SLIPPING OVER THE CWA OVERNIGHT.
PLUS THE CWA IS POSITIONED MARGINALLY NEAR THE RRQ OF THE JET
AND...WHILE THERE IS NOT MUCH LARGE-SCALE LIFT...THERE IS SOME OMEGA.
SOME MOISTURE INCREASE IS INDICATED AS WELL...LARGELY ABOVE 700 MB
IN THE RH FIELD AND SOMEWHAT MORE PROMINENTLY SHOWN IN THE PWAT
FIELD WHICH RISES TO NEAR 0.90 INCHES TOWARD 12Z FRIDAY. SOME
MARGINAL INSTABILITY IS DEPICTED ACROSS THE SE CWA. AT THIS TIME
GIVEN THE MARGINAL INSTABILITY AND SHALLOW MOISTURE...THE FCST
WILL KEEP THE MENTION OF ANY ELEVATED CONVECTION OUT. YET SOME
INCREASE IN CLOUDS IS EXPECTED TONIGHT. OVERNIGHT TEMPERATURES ARE
EXPECTED TO BE WELL ABOVE AVERAGE.
FRIDAY THE MARINE PUSH CONTINUES. THE THERMAL TROUGH SHIFTS EAST
AND A WEAK BOUNDARY NUDGES TO THE SE CWA. THE GRADIENT INCREASES
SOME THROUGH THE CWA SO A BREEZY DAY IS EXPECTED...MOST NOTABLY
AGAIN OVER THE EAST SLOPES OF THE CASCADES (CLOSER TO THE
WENATCHEE AREA) THROUGH THE PALOUSE AND SPOKANE COUNTY. THERE ARE
FIRE WEATHER CONCERNS. THE COMBINATION OF WINDS AND CONTINUED LOW
RH VALUES HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR
FRIDAY AFTERNOON AND EVENING. AS FOR THE PUBLIC FORECAST...A STRIP
OF INSTABILITY LAYS ACROSS THE SE CWA...BORDERING THE BLUE
MOUNTAINS THROUGH THE CAMAS PRAIRIE... CLIPPING SE SHOSHONE
COUNTY. MOST OF THE MOISTURE REMAINS ABOVE 700 MB...SO THE RISK
FOR MUCH MEASURABLE PRECIPITATION SEEMS LOW. BUT THERE IS A
THOUGHT OF THE POTENTIAL OF SOME ELEVATED CONVECTION... GIVEN THE
BOUNDARY IN THE VCNTY OF THE INSTABILITY. BUT EVEN THEN THE
MOISTURE THAT EXISTS IS SHALLOW SO I WILL CONTINUE TO KEEP ANY
MENTION OF CONVECTION OUT. THERE WILL BE SOME CLOUDS THOUGH...LARGELY
MID AND HIGH LEVEL. TEMPERATURES WILL BE COOLING OVER THURSDAYS
HIGHS...BUT WILL REMAIN WELL ABOVE AVERAGE. FRIDAY NIGHT THROUGH
SATURDAY NIGHT...THE BULK OF THE INSTABILITY SHIFTS SOUTH AND
EAST. OCCASIONAL STRIPS OF MID AND HIGH LEVEL MOISTURE TRACK OVER
THE CWA...SO THERE ARE EXPECTED TO BE AT LEAST A FEW CLOUDS.
THICKNESSES AND 850 TEMPS CONTINUE TO TREND SLIGHTLY DOWN...SO
TEMPS WILL COOL FURTHER INTO SATURDAY BUT AGAIN WILL REMAIN AT
LEAST SLIGHTLY ABOVE AVERAGE. MINIMUM RH RISE SLIGHTLY SATURDAY
AND WINDS...WHILE STILL A BIT BREEZY...ARE EXPECTED TO BE REDUCED
AS COMPARED TO FRIDAY. /JCOTE
SUNDAY THROUGH THURSDAY...ZONAL FLOW WILL CONTINUE ACROSS THE INLAND
NORTHWEST ON SUNDAY WITH TEMPERATURES TRENDING CLOSER TO
CLIMATOLOGICAL NORMALS. HEIGHTS FALL A BIT ON MONDAY AS A SHORTWAVE
TROUGH CLIPS OUR NORTHERN ZONES. THE ASSOCIATED CUTOFF LOW
QUICKLY SCOOTS EAST ACROSS SOUTH CENTRAL CANADA. AS AN UPPER LEVEL
JET STREAK PIVOTS AROUND THE LOW THE FORECAST AREA IS PLACED IN
THE GENERAL VICINITY OF THE RIGHT REAR QUADRANT WITH SOME WEAK
SYNOPTIC ASCENT. THIS IS ALSO EVIDENT IN 500-300MB DIV-Q FIELDS.
MOISTURE IS LIMITED AND WHAT IS AVAILABLE RESIDES ABOVE 400MB.
THIS WILL BRING SOME HIGH CLOUDS ACROSS THE NORTHERN TIER BUT NOT
MUCH ELSE. BY MONDAY NIGHT THE TROUGH AXIS IS TO OUR EAST AND THE
UPPER LEVEL RIDGE BEGINS TO BUILD AGAIN. TEMPERATURES WILL BE ON
AN UPWARD TREND THROUGH THURSDAY WHEN THE AXIS OF THE UPPER RIDGE
AND THE THERMALLY INDUCED SURFACE PRESSURE TROUGH IS OVER THE
INLAND NORTHWEST. TEMPERATURES WILL PEAK ON THURSDAY WITH READINGS
ABOUT 15 DEGREES ABOVE NORMAL. A VERY DRY AIR MASS WILL QUASH ANY
CHANCE OF PRECIPITATION. /KELCH
&&
.AVIATION...VFR CONDITIONS THROUGH 18Z FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 67 95 60 88 58 88 / 0 0 0 0 0 0
COEUR DALENE 63 96 57 89 55 89 / 0 0 0 0 0 0
PULLMAN 60 93 57 86 52 86 / 0 0 0 0 0 0
LEWISTON 71 103 64 95 61 95 / 0 0 0 0 0 0
COLVILLE 58 97 55 91 54 91 / 0 0 0 0 0 0
SANDPOINT 60 96 55 89 52 89 / 0 0 0 0 0 0
KELLOGG 64 98 58 88 56 88 / 0 0 0 0 0 0
MOSES LAKE 70 98 62 92 58 92 / 0 0 0 0 0 0
WENATCHEE 72 95 63 90 64 90 / 0 0 0 0 0 0
OMAK 68 96 61 91 60 91 / 0 0 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...RED FLAG WARNING FROM 12 PM TO 9 PM PDT FRIDAY FOR EAST
WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)...EAST
WASHINGTON NORTHEAST (ZONE 686)...EAST WASHINGTON NORTHERN
COLUMBIA BASIN (ZONE 673)...EAST WASHINGTON SOUTH CENTRAL
CASCADE VALLEYS (ZONE 676).
&&Hazardous weather outlook, Jul 5, 2:40 PM PDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 240 PM PDT THU JUL 5 2007 IDZ001>004-026-027-WAZ031-032-037-038-043-062145- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-OKANOGAN VALLEY- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW... ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE... PEOLA...CLARKSTON...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS...REPUBLIC...INCHELIUM...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE 240 PM PDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. HEAT WILL CONTINUE OVER THE INLAND NORTHWEST THURSDAY AFTERNOON. WIDESPREAD SURFACE TEMPERATURES APPROACHING AND SURPASSING 100 DEGREES ARE EXPECTED FOR ALMOST ALL VALLEY LOCATIONS WITH SEVERAL RECORD HIGH TEMPERATURES EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT COOLING TREND IS EXPECTED TO BEGIN ON FRIDAY...BUT WITH SOME RECORD HIGH TEMPERATURES STILL POSSIBLE MAINLY IN IDAHO. WAZ042-062145- EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 240 PM PDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. SEARFWOTX /WWUS86 KOTX/ .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT WILL CONTINUE OVER THE INLAND NORTHWEST THURSDAY AFTERNOON. WIDESPREAD SURFACE TEMPERATURES APPROACHING AND SURPASSING 100 DEGREES ARE EXPECTED FOR ALMOST ALL VALLEY LOCATIONS WITH SEVERAL RECORD HIGH TEMPERATURES EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...INCREASING WIND AND LOW RELATIVE HUMIDITY WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. WAZ033>036-041-044-062145- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...PULLMAN...MOSES LAKE...EPHRATA... OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA... ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE... WENATCHEE...WATERVILLE...MANSFIELD 240 PM PDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT FRIDAY. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. SEARFWOTX /WWUS86 KOTX/ .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT WILL CONTINUE OVER THE INLAND NORTHWEST THURSDAY AFTERNOON. WIDESPREAD SURFACE TEMPERATURES APPROACHING AND SURPASSING 100 DEGREES ARE EXPECTED FOR ALMOST ALL VALLEY LOCATIONS WITH SEVERAL RECORD HIGH TEMPERATURES EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...INCREASING WIND AND LOW RELATIVE HUMIDITY WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:48 PM PDT | Fire Weather Watch | OTX | 18 hr |
Nearby
Red Flag Warnings in Washington, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.